REAL

Items where Author is "Ashrafi, A. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Katona, Gyula Y. and Faghani, M. and Ashrafi, A. R. (2014) Centrosymmetric graphs and a lower bound for graph energy of fullerenes. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 34 (4). pp. 751-768. ISSN 1234-3099

Katona, Gyula Y. and Faghani, M. and Ashrafi, A. R. (2014) Centrosymmetric graphs and a lower bound for graph energy of fullerenes. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 34 (4). pp. 751-768. ISSN 1234-3099

Dehghan-Zadeh, T. and Hua, Hongbo and Ashrafi, A. R. and Habibi, N. (2013) Remarks on a conjecture about Randic index and graph radius. Miskolc Mathematical Notes, 14 (3). pp. 845-850. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Hossein-Zadeh, S. and Hamzeh, A. and Ashrafi, A. R. (2010) Extermal properties of Zagreb coindices and degree distance of graphs. Miskolc Mathematical Notes, 11 (2). pp. 129-138. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Mon Jun 17 23:04:03 2019 CEST.